# SDR 95ZZZX1341

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Croman Corp, repair station JYER440F
- Aircraft: N9119S
- Make and model: Skrsky S61N
- Aircraft serial: 61703
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Rear Cover
- Part number: S6135200605
- Condition: Cracked
- Location: Main Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR COVER LEFT SIDE LOWER WEB HAS 1 INCH CRACK ON FORWARD SIDE 5.25 INCHES INBOARD OF MOUNT BOLT.  SUBMITTER STATED PERFORM INSPECTION PER SAFETY CHECK 1, ITEM 13.
